| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that the line broke.Resulting in additional port accesses, inability to flush port when re-access, necessitating alteplase.Paused in iv fluids.Medication infused: d5ns, ondansetron, cefepime, fosaprepitant, vancomycin.No further details available or provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken miniloc is confirmed; however, the exact cause is unknown.Two photographs of a miniloc was returned for evaluation.An initial visual observation of the photographs showed a complete break between the extension tube and the luer connector.No details of the break site could be discerned in the returned photographs.Use residue was observed throughout the extension tube and the safety mechanism was in the activated position.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.